Stability Result for a Weakly Nonlinearly Damped Porous System with Distributed Delay

Khoudir Kibeche, Lamine Bouzettouta, Abdelhak Djebabla, Fahima Hebhoub

Int. J. Anal. Appl., 19 (6) (2021), 812-825

On New Subclass of Harmonic Univalent Functions Associated with Modified q-Operator

Shujaat Ali Shah, Asghar Ali Maitlo, Muhammad Afzal Soomro, Khalida Inayat Noor

Int. J. Anal. Appl., 19 (6) (2021), 826-835

K-g-fusion frames in Hilbert C∗-modules

Fakhr-dine Nhari, Rachid Echarghaoui, Mohamed Rossafi

Int. J. Anal. Appl., 19 (6) (2021), 836-857

Stochastic Chemotaxis Model with Fractional Derivative Driven by Multiplicative Noise

Ali Slimani, Amira Rahai, Amar Guesmia, Lamine Bouzettouta

Int. J. Anal. Appl., 19 (6) (2021), 858-889

Generalized Close-to-Convexity Related with Bounded Boundary Rotation

Khalida Inayat Noor, Muhammad Aslam Noor, Muhammad Uzair Awan

Int. J. Anal. Appl., 19 (6) (2021), 890-903

Some Results by Using CLR’s-Property in Probabilistic 2-Metric Space

V. Srinivas, K. Satyanna

Int. J. Anal. Appl., 19 (6) (2021), 904-914

Common fixed point of four maps in Sm-metric space

K. Mallaiah, V. Srinivas

Int. J. Anal. Appl., 19 (6) (2021), 915-928

A Computational Strategy of Variable Step, Variable Order for Solving Stiff Systems of Ordinary Differential Equations

J. G. Oghonyon, P. O. Ogunniyi, I. F. Ogbu

Int. J. Anal. Appl., 19 (6) (2021), 929-948

Topological Sensitivity Analysis for the Anisotropic Laplace Problem

Imen Kallel

Int. J. Anal. Appl., 19 (6) (2021), 949-969

On Truly Nonlinear Oscillator Equations of Ermakov-Pinney Type

Marcellin Nonti, Kolawole Kegnide Damien Adjai, Jean Akande, Marc Delphin Monsia

Int. J. Anal. Appl., 19 (6) (2021), 970-983

Optimal Control of a Partially Known Coupled System of BOD and DO

Laouar Chafia, Ayadi Abdelhamid, Hafdallah Abdelhak

Int. J. Anal. Appl., 19 (6) (2021), 984-996